# SDR SWI2025F00598

- Difficulty date: December 26, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT NO.2 O/B TRACK UPPER SURFACE WORN 2" & 9.5" ABOVE ECCENTRIC PIN (C-CHECK RO 04/30/2025)PERFORMED ADJUSTMENT AND RIGGING CHECK,CHECKED GOOD NO DEFECTS NOTED AT THIS TIME PER REO # 670-57-42-2016 REV --  PAGE 7 STEPS 6 & 7. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME PER CRJ 700 AM M 27-50-00-710-+801-A01. PERFORMED BLEND OUT R/H WING L/E SLAT NO.2 O/B TRACK UPPER SURFACE IAW REO 670-57-42-2016 REV-- STEP #1, SHEET 7, SEE CONTINUATION CARD FOR DETAILS
